Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Fundamental regions for the simple group of order 60 in $S_4$


Author: R. R. Stoll
Journal: Bull. Amer. Math. Soc. 45 (1939), 326-329
DOI: https://doi.org/10.1090/S0002-9904-1939-06976-0
Cited work: Bull. Amer. Math. Soc., Volume 17, Number 7 (1911), 340--344
MathSciNet review: 1563975
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1939-06976-0